# SDR 9905039982

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FASTENER HOLES OUT OF ROUND AT BEAUTY BAND FORWARD SKIN, 3 FASTENERS BELOW LONGERON 5L, 6 FASTENERS BETWEEN LONGERON 4L AND 5L, 6 EA AT LONGERON 5L.  REPAIRED PER EA 99-169622.
